U.S. doctors online nowAsk doctors free
A 43-year-old female asked:

I am taking cipro (ciprofloxacin) & flagyl for colitis. on antibiotics the diarrhea has gone from inconvenient to uncontrollable. can i take anything to control it?

1 doctor answer2 doctors weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
Colitis: You may have Clostridium difficile colitis and need further evaluation, discontinuance of ciprofloxacin and possibly vancomycin and re-establishment of colonic flora designed to compete with the C. difficile. See a GI doc or an Infectious Diseases expert.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 27, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.